# SDR USAA2011081600050

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLOOR LIGHTING ROW 13, ACFT RIGHT, COMING UP.  DISLODGED, RE-SECURED TRIM STRIP AT ROW 13 RIGHT.
